# SDR DALA2022042502886

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON LOWER GATE AT R-2 DOOR. CORRECTIVE ACTION: CORROSION ON LOWER GATE AT R-2 DOOR WAS REPAIRED PER E/RA 506415-14TR REV.B SECTION I PERMANENT REPAIR. (2204568)
